MAUDE Adverse Event Report: ARTHREX, INC. Ø9X 30MM BC IF SCRW, VENTED; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. Ø9X 30MM BC IF SCRW, VENTED; BIO SOFT TISSUE FIXATN FASTNR
Model Number Ø9X 30MM BC IF SCRW, VENTED
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 11/14/2024, it was reported by an arthrex subsidiary employee via (b)(4) that an ar-4030c-09 screw was inserted to fix the graft to the tibia and it broke.The doctor chose not to drill it, even though he used 1 number larger than the drill used to make the tunnel (tunnel 8 and screw 9).After removing all the fragments from the patient, he screwed in a new screw of the same size as the previous one.This occurred during a case with no patient harm.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 complaint allegation is confirmed per photo provided by the customer that shows the broken screw.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to improper bone preparation and/or prying/leveraging during use.

Brand Name
Ø9X 30MM BC IF SCRW, VENTED
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20919335
Report Number1220246-2024-08825
Device Sequence Number15525262
Product Code MAI
UDI-Device Identifier00888867277663
UDI-Public(01)00888867277663(11)231129(17)271031(10)15173585
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K202535
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 01/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberØ9X 30MM BC IF SCRW, VENTED
Device Catalogue NumberAR-4030C-09
Device Lot Number15173585
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2024
Supplement Date Received by Manufacturer12/31/2024
Initial Report FDA Received Date12/12/2024
Supplement Report FDA Received Date01/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/29/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown